advertisement
Question
Posted by: Anon | 2010/06/29

Gaining weight

Dear Dietdoc

At the end of 2006 I lost 8kgs on Weigh-Less in 4 months. Since then I have been on their maintenance plan, and my weight remained relatively stable, within 2 kgs of my goal weight. That is until July last year when I went on to the pill (Melodene). I was on Melodene until April, and then changed to the Evra patch due to the fact (mainly) that I was getting migraines, but also due to weight gain. Since July I have gained 6.2kg. I have continued eating balanced and healthy, but no matter what I try, I seem to gain weight weekly. This, also despite the fact that I joined a gym in January, and gym 4 times a week (2 x 40 min cardio and 2 x circuit). I have considered going to see a dietician, however, I don''t want to waste money seeing someone who is going to tell me my weight is still within range for my height, and my BMI is normal - I know that. I need someone to help me lose the extra kgs which I should not be carrying!! Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Gaining Weight
It is unfortunate that some women do gain weight when they use hormonal contraceptives (others lose weight again). I can only suggest that you discuss this problem with your gynae to see if there are other methods of contraception that you can use that do not cause you to gain weight.
I hope that the problem can be sorted out.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/06/29

Dear Gaining Weight
It is unfortunate that some women do gain weight when they use hormonal contraceptives (others lose weight again). I can only suggest that you discuss this problem with your gynae to see if there are other methods of contraception that you can use that do not cause you to gain weight.
I hope that the problem can be sorted out.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement